MathSciNet Relay Station
MathSciNet bibliographic data
MR1340169 (98d:42001) 42A10 (41A46 42B99)
Belinskii, E. S. Decomposition theorems and approximation by a "floating'' system of exponentials. Trans. Amer. Math. Soc. 350 (1998), no. 1, 43–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement